# SDR SWAA2014012424502

- Difficulty date: January 11, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A5400
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESS BULKHEAD EMERGENCY EXIT SIGN COMPOSITE SUPPORT BROKEN.  REPAIRED SUPPORT IAW SRM.
